# SDR UALA2011110706058

- Difficulty date: November 4, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 35,934 hours, 15,691 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516109
- Part serial: 1002
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R ESCAPE SLIDE IS IN RED BAND.  REPLACED DOOR NR 1 RIGHT SLIDE RAFT ASSY IAW REF AMM.
